# SDR DLM88030319

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 38,452 hours, 30,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF IN ATLANTA AT 6000 FEET AGL FLIGHT ATTENDANT NOTICED STRONG ACRID ODOR OF SMOKE THROUGHOUT CABIN.  PERFORMED DUCT BURNOUT PROCEDURE.
